MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE WITH HEX COUPLING; BIT, DRILL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE WITH HEX COUPLING; BIT, DRILL
Model Number 03.120.005
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: synthes sales rep.The investigation could not be completed; no conclusion could be drawn, as no product was received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during hand surgery, a screwdriver handle was not connecting to the screwdriver shaft and a depth gauge with a bent tip.There were few different shafts tried but was unsuccessful in getting a connection.There was no surgical delay.Procedure outcome was successfully completed.The patient was not affected.Concomitant device: unknown screwdriver shaft (part # unknown, lot # unknown, quantity unknown).This complaint involves one (1) devices.This report is 1 of 1 for (b)(4).

Brand Name
HANDLE WITH HEX COUPLING
Common Device Name
BIT, DRILL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8493770
Report Number2939274-2019-57379
Device Sequence Number16633095
Product Code HTW
UDI-Device Identifier10886982074034
UDI-Public(01)10886982074034
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.120.005
Device Catalogue Number03.130.005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2019
Initial Report FDA Received Date04/08/2019
Patient Sequence Number1